MAUDE Adverse Event Report: MEDLINE RENEWAL CARTO¿ 3 SYSTEM INTERFACE CABLE,34 PIN-BLUE TO 12 PIN-BLUE; BW EP CATH CARTO CABLE FOR DX CATH B

MEDLINE RENEWAL CARTO¿ 3 SYSTEM INTERFACE CABLE,34 PIN-BLUE TO 12 PIN-BLUE; BW EP CATH CARTO CABLE FOR DX CATH B
Catalog Number CB3412CTR
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported it was reported that "digital signals 1-2 do not work." there were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that "digital signals 1-2 do not work.".

Brand Name
CARTO¿ 3 SYSTEM INTERFACE CABLE,34 PIN-BLUE TO 12 PIN-BLUE
Common Device Name
BW EP CATH CARTO CABLE FOR DX CATH B
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock avenue
redmond avenue 94456 1876
Manufacturer Contact
leann gifford
three lakes dr
northfield, IL 60093-2753
MDR Report Key25492177
Report Number3032391-2026-00033
Device Sequence Number21411296
Product Code IKD
UDI-Device Identifier20193489189725
UDI-Public20193489189725
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCB3412CTR
Device Lot NumberCC260401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/05/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient Age74 YR
Patient SexUnknown